# SDR IPXA1665734

- Difficulty date: March 16, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 37,781 hours, 11,738 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T245025
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 2 PYLON - ACCESS PANEL 442AL CUTOUT SKIN CRACKED APP. 2 " LONG.  NR 2 PYLON ACCESS PNL 442AL CUTOUT SKIN REPAIRED IAW R54-54-36993 & 767-5430-42012, CRACK LENGTH 2", CRACK STOP AT FASTENER HOLE, THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATL AMS4911-0090IN AS EXTERNAL REPAIR DOUBLER. REPAIR SIZE IS 12" X 9.75"
